MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAD-5V PULSE OXIMETER

MASIMO - 52 DISCOVERY RAD-5V PULSE OXIMETER
Model Number 25199
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the unit shows wrong values in display.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned device was evaluated.During evaluation the device passed all visual and functional testing.During simulation testing, the device passed manual and preset conditions and provided accurate measurements.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed., other, other text: a service history record review reveals that this unit was in the field for over two (2) years with no previous reported issues related to this reported event.(b)(6) 2020.
 
Event or Problem Description

Brand Name
RAD-5V PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key10457094
Report Number3011353843-2020-00136
Device Sequence Number11833257
Product Code DQA
UDI-Device Identifier00843997005524
UDI-Public00843997005524
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K033998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25199
Device Catalogue Number9197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1